Groupe de Selmer d'une courbe elliptique à multiplication complexe
Compositio Mathematica, Tome 43 (1981) no. 3, p. 387-417
@article{CM_1981__43_3_387_0,
     author = {Perrin-Riou, Bernadette},
     title = {Groupe de Selmer d'une courbe elliptique \`a multiplication complexe},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {3},
     year = {1981},
     pages = {387-417},
     zbl = {0479.14019},
     mrnumber = {632436},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1981__43_3_387_0}
}
Perrin-Riou, Bernadette. Groupe de Selmer d'une courbe elliptique à multiplication complexe. Compositio Mathematica, Tome 43 (1981) no. 3, pp. 387-417. http://www.numdam.org/item/CM_1981__43_3_387_0/

[1] D. Bernardi: Hauteurs p-adiques sur les courbes elliptiques. Séminaire Delange-Pisot-Poitou (1980). | MR 633886

[2] B.J. Birch et H.P.F. Swinnerton-Dyer: Notes on elliptic curves I. J. reine angew. Math., 212 (1963) 7-25. | MR 146143 | Zbl 0118.27601

[3] J.W.S. Cassels: Arithmetic on curves of genus 1. J. reine angew. Math. (IV) 207 (1962) 234-246, (VIII) 217 (1965) 180-189. | MR 179169 | Zbl 0241.14017

[4] J.- Coates: Kummer's criterium for Hurwitz numbers. Proceedings of the International Congress on Algebraic Number Theory, Japan: Kyoto (1976).

[5] J. Coates: Elliptic curves with complex multiplication. Hermann Weyl lectures 1979, Annals of Math. Studies (à paraitre).

[6] R. Greenberg: On the structure of certains Galois groups. Inventiones Math. 47 (1978) 85-99. | MR 504453 | Zbl 0403.12004

[7] B.H. Gross: Arithmetic on elliptic curves with complex multiplication. Lecture notes in Mathematics 776, Berlin-Heidelberg-New York: Springer (1980). | MR 563921 | Zbl 0433.14032

[8] M. Harris: P-adic representation arising from descent on abelian varieties. Compositio Mathematica, 39 (1979) 177-245. | Numdam | MR 546966 | Zbl 0417.14034

[9] M. Harris: Systematic growth of Mordell-Weil groups of abelian varieties in towers of number fields. Inventiones Math. 51 (1979) 123-141. | MR 528019 | Zbl 0429.14013

[10] P.F. Kurchanov: Elliptic curves of infinite rank over Γ-extensions. Mat. U.S.S.R. Sbornik. Vol 19, No. 2 (1973). | Zbl 0273.14009

[11] S. Lang et J. Tate: Principal homogeneous spaces over abelian varieties. American J. of Math. 78 (1956) 659-684. | MR 106226 | Zbl 0097.36203

[12] B. Mazur: Rational points on abelian varieties with values in towers of number fields. Inventiones Math. 18 (1972) 183-266. | MR 444670 | Zbl 0245.14015

[13] B. Mazur: Trees of rational points on elliptic curves. (Non publié).

[14] J.-P. Wintenberger: Structure galoisienne de limites projectives d'unités locales. Compositio Mathematica, 42 (1980) 89-104. | Numdam | MR 594484 | Zbl 0414.12008